# SDR HALA2021102500144

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 3,833 hours, 819 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICEABLE "DIRTY SOCK" SMELL IN FLIGHT DECK AND ENTIRE CABIN DURING ARRIVAL FROM 8000' LEVEL-0FF TO LANDING.   PERFORMED TROUBLESHOOTING OF ENGINE AFTER SMOKE/OIL FUMES IN THE CABIN PER TSM 71-00-00-810-847-A. RAN BOTH ENGINES 1&2 AND OPERATED ALL PAX SYSTEMS. NO ODORS DETECTED. LEAK CHECK GOOD. OK TO CONTINUE.
